Follow
David Evans
David Evans
Professor of Pure Mathematics, Imperial College London
Verified email at imperial.ac.uk - Homepage
Title
Cited by
Cited by
Year
Examples of aleph-zero categorical structures
D Evans
Automorphisms of first-order structures, 33-72, 1994
601994
Ample dividing
DM Evans
The Journal of Symbolic Logic 68 (4), 1385-1402, 2003
442003
Counterexamples to a conjecture on relative categoricity
DM Evans, PR Hewitt
Annals of Pure and Applied Logic 46 (2), 201-209, 1990
441990
Subgroups of small index in infinite general linear groups
DM Evans
Bulletin of the London Mathematical Society 18 (6), 587-590, 1986
441986
ℵ0-categorical structures with a predimension
DM Evans
Annals of Pure and Applied Logic 116 (1-3), 157-186, 2002
432002
On the automorphism groups of finite covers
DM Evans, E Hrushovski
Annals of Pure and Applied Logic 62 (2), 83-112, 1993
381993
Supersimple ω-categorical groups and theories
DM Evans, FO Wagner
The Journal of Symbolic Logic 65 (2), 767-776, 2000
332000
The small index property for free groups and relatively free groups
RM Bryant, DM Evans
Journal of the London Mathematical Society 55 (2), 363-369, 1997
321997
A group in a group
D Evans, A Pillay, B Poizat
Algebra and Logic 29 (3), 244-252, 1990
321990
An infinite highly arc-transitive digraph
DM Evans
European Journal of Combinatorics 18 (3), 281-286, 1997
311997
Projective planes in algebraically closed fields
DM Evans, E Hrushovski
Proceedings of the London Mathematical Society 3 (1), 1-24, 1991
311991
A note on automorphism groups of countably infinite structures
DM Evans
Archiv der Mathematik 49, 479-483, 1987
311987
Automorphism groups and Ramsey properties of sparse graphs
DM Evans, J Hubička, J Nešetřil
Proceedings of the London Mathematical Society 119 (2), 515-546, 2019
272019
Homogeneous geometries
DM Evans
Proceedings of the London Mathematical Society 3 (2), 305-327, 1986
261986
Finite covers
D Evans, AA Ivanov, D Macpherson
Proceedings of a Summer School in Blaubeuren, Germany, August 1995. London …, 1997
251997
Ramsey properties and extending partial automorphisms for classes of finite structures
DM Evans, J Hubička, J Nešetřil
arXiv preprint arXiv:1705.02379, 2017
232017
Some infinite permutation modules
AR Camina, DM Evans
The Quarterly Journal of Mathematics 42 (1), 15-26, 1991
211991
Simplicity of the automorphism groups of some Hrushovski constructions
DM Evans, Z Ghadernezhad, K Tent
Annals of Pure and Applied Logic 167 (1), 22-48, 2016
202016
Some remarks on generic structures
DM Evans, MWH Wong
The Journal of Symbolic Logic 74 (4), 1143-1154, 2009
202009
Trivial stable structures with non-trivial reducts
DM Evans
Journal of the London Mathematical Society 72 (2), 351-363, 2005
192005
The system can't perform the operation now. Try again later.
Articles 1–20